# SDR 00FDEA00150

- Difficulty date: March 14, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753073
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SECTION 48, HAS A GOUGE IN SKIN ATBS 1327 21 INCHES ABOVE AFT AIRSTAIR RT CUTOUT & DENT EXTEND APPROX 6 IN. AFT  **  S/D  **  REMOVED DAMAGE & FAB PER FEDEX SRM 53-30-3 FIG 1 & 53-30-1.
